See Alike in...

Alike App

Browser

CountingMySpoons

854d

My psychiatrist is slowly switching me from Zoloft to Lexapro; going from 150 mg Zoloft to 100mg + 5mg Lexapro for two weeks, then 50mg Zoloft + 10mg Lexapro for the next two weeks, eventually I’ll just stay with Lexapro. Any advice on dealing with the fatigue? I know this is normal when switching meds and my body getting used to them, but I’m on day 4 and I’ve been completely zonked out, to the point I slept through 4 different alarms on Friday.

Top reply
    • RedandBlackFan

      850d

      That’s a great thing to do if you can do that! 👍

    • RedandBlackFan

      850d

      That’s a great thing to do if you can do that! 👍

    • Benny_Dusk

      851d

      I just recently added Wellbutrin to my mix and I got sleepy the first few days. Caffeine, caffeine and also exercise. Idk why but pushing myself to walk just around the block helped me even though I felt like I couldn’t move. Not sure if it was the sunshine or the exercise but it helped me with the transition a whole lot!

    • RedandBlackFan

      852d

      Sleep through the switch if at all possible

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion